# SDR AALA202412033944

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 76,375 hours, 29,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT PANEL DISPLAY SHOWS RED CAUTION LIGHT FOR CIDSATTEMPTED RESET AS PER QRH RESET UNSUCCESSFUL. TROUBLESHOT AND FOUND LEFT FWD OVERWING DOOR DAMPER LOW. SERVICED DAMPER.
